# SDR DALA2016111108704

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIPS AT Z=41.375 STA 196.8 AND STA 172.5 ON FWD GALLEY DOOR. CLIPS WERE REPLACED PER SRM 51-41-02, 51-41-05, AND DRAWING 9911581 REV U.
